Ohio, 2015Damaging Wind in Ohio, June 14, 2015
June 14, 2015 · NWS PBZ · 1 event in 1 county or zone
Thunderstorms developed along a wavy frontal boundary across parts of eastern Ohio and much of southwest Pennsylvania the afternoon of the 14th into the early morning of the 15th. Some of these storms were severe, but most produced very heavy rainfall, with local reports of near 4 inches of rain for the event.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a wavy frontal boundary across parts of eastern Ohio and much of southwest Pennsylvania the afternoon of the 14th into the early morning of the 15th. Some of these storms were severe, but most produced very heavy rainfall, with local reports of near 4 inches of rain for the event. This brought flash flooding to portions of southwest Pennsylvania.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 14, 5:27 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 14, 5:27 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SUN JUN 14 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630PM UPDATE...ONGOING PULSATING STORM ACTIVITY MAINLY OVER THE
NORTHERN HALF OF THE MY FA. MORE SCATTERED TO ISOLATED ACROSS THE
SOUTH. THIS ACTIVITY HAS SPAWNED AHEAD OF A PASSING SHORTWAVE AND
IS BEING FUELED BY A VERY MOIST AND UNSTABLE ATMOSPHERE. THIS
SHORTWAVE WILL EXIT TO THE EAST THIS EVENING...BUT ANOTHER...WITH
A TRACK FURTHER SOUTH...IS EXPECTED LATE TONIGHT. WILL RELY ON A
COMBINATION OF RADAR TRENDS AND HIRES MODEL DATA FOR THE
EVE/OVERNIGHT FORECAST.
PREVIOUS DISCUSSION...
BREAKS IN CLOUD COVERAGE THAT BEGAN OVER EASTERN OHIO AND SPREAD
INTO WESTERN PA HAVE ALLOWED LOW LEVEL INSTABILITY TO JUMP UP
CONSIDERABLY OVER THE PAST HOUR...WITH LATEST ANALYSIS SHOWING ML
CAPE VALUES UP TO 1500-2000 J/KG. WITH THAT...UPDRAFTS HAVE
STRENGTHENED AND THUNDERSTORM COVERAGE HAS INCREASED...AND EXPECT
THIS TO CONTINUE THROUGH THE EVENING AS AN APPROACHING SHORTWAVE
KEEPS THINGS ACTIVE THROUGH THE NIGHT. AFTER CONSIDERING THE 99TH
PERCENTILE PWATS IN PLACE...DEPTH OF THE WARM CLOUD LAYER...MORE
EXPANSIVE COVERAGE OF STORMS...AND ONE HOUR FLASH FLOOD GUIDANCE
INDICATING MOST LOCATIONS IN PA ONLY NEEDING BETWEEN ONE AND ONE
HALF INCH...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE REMAINDER
OF THE DAY AND EVENING AS STRONGER THUNDERSTORMS WILL BE ABLE TO
PRODUCE RAIN RATES IN EXCESS OF THREE TO FOUR INCHES PER HOURS.
WITH STORM MOTION BETWEEN 25-35KTS THIS WOULD BE CUTTING IT
CLOSE...BUT ANY LOCATIONS SEEING ANY TRAINING OF STORMS WILL
DEFINITELY HAVE A HEIGHTENED FLASH FLOOD THREAT.
IN ADDITION TO FLASH FLOODING...THERE IS ALSO POTENTIAL FOR
SEVERE WEATHER WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
WHILE NOT ALARMINGLY HIGH...THETA E DEFICITS ARE PROGGED TO RANGE
BETWEEN 15-18K THE REMAINDER OF THE DAY AND THIS MORNINGS SOUNDING
SHOWED A NEARLY SATURATED COLUMN UP TO AROUND 500MB BEFORE HITTING
THE DRY LAYER...INDICATING SOME POTENTIAL FOR WET MICROBURSTS.
ADDITIONALLY...WITH THE LOWER LEVELS MIXING OUT TO 4-5KFT...DCAPE
VALUES SHOULD RANGE FROM 400-500 J/KG WHICH WOULD GIVE POTENTIAL
DOWNDRAFT SPEEDS OF 50-65KTS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.
THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.
.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ041.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ007>009-013>016-
020>023-029-073>076.
WV...NONE.
&&Hazardous weather outlook, Jun 14, 2:24 PM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 PM EDT SUN JUN 14 2015
OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930-
COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
324 PM EDT SUN JUN 14 2015
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012-
021>023-041-151930-
GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
324 PM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 6:31 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
731 PM EDT SUN JUN 14 2015
OHZ049-050-058-059-150015-
JEFFERSON-GUERNSEY-HARRISON-BELMONT-
731 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JEFFERSON...EAST
CENTRAL GUERNSEY...SOUTHERN HARRISON AND NORTHERN BELMONT COUNTIES...
AT 730 PM EDT...A STRONG THUNDERSTORM WAS NEAR FREEPORT...MOVING EAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...CADIZ...
FREEPORT...TILTONSVILLE...BRIDGEPORT...YORKVILLE...FLUSHING...
SMITHFIELD...ADENA...DILLONVALE...BROOKSIDE...MOUNT PLEASANT...
RAYLAND...HOLLOWAY...NEW ATHENS...MORRISTOWN AND NEFFS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4023 8129 4031 8088 4032 8072 4018 8069
4014 8071 4010 8071 4008 8074 4005 8073
4004 8073 4004 8123
TIME...MOT...LOC 2330Z 261DEG 28KT 4014 8120
TAXSpecial weather statement, Jun 14, 6:47 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 PM EDT SUN JUN 14 2015
PAZ008-009-015-150030-
VENANGO-CLARION-FOREST-
747 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VENANGO...WESTERN
FOREST AND NORTHEASTERN CLARION COUNTIES...
AT 747 PM EDT...A STRONG THUNDERSTORM WAS NEAR TITUSVILLE...OR 8
MILES NORTH OF OIL CITY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIONESTA...HASSON HEIGHTS...ROUSEVILLE...PLEASANTVILLE...
KELLETTVILLE...LEEPER...WEST HICKORY...FRYBURG...EAST HICKORY...
STARR...OIL CREEK STATE PARK AND COOK FOREST STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4157 7913 4129 7927 4154 7992 4156 7989
4157 7989 4157 7987 4158 7987 4159 7985
4160 7985 4160 7983 4162 7983 4162 7956
TIME...MOT...LOC 2347Z 283DEG 28KT 4155 7975
TAXLocal storm report, Jun 14, 6:58 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG WEST SUNBURY 41.01N 79.90W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.
&&
EVENT NUMBER PBZ1501828
XXSpecial weather statement, Jun 14, 7:08 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
808 PM EDT SUN JUN 14 2015
PAZ022-023-073-074-150115-
INDIANA-WESTMORELAND-ARMSTRONG-WESTMORELAND RIDGES-
808 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT INDIANA...SOUTHEASTERN
ARMSTRONG AND CENTRAL WESTMORELAND COUNTIES...
AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES EAST OF KITTANNING TO NEAR MURRYSVILLE...AND
MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
INDIANA...LATROBE...VANDERGRIFT...HOMER CITY...APOLLO...PLUM...
MURRYSVILLE...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...DERRY...
DELMONT...LAWSON HEIGHTS...LEECHBURG...LIGONIER...BLACK LICK...
CLYMER...NORTH APOLLO...WEST LEECHBURG...AVONMORE AND ORCHARD HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4037 7899 4018 7914 4046 7970 4054 7971
4091 7931 4075 7882 4072 7880
TIME...MOT...LOC 0008Z 299DEG 25KT 4083 7931 4051 7966
TAXSpecial weather statement, Jun 14, 7:15 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 PM EDT SUN JUN 14 2015
OHZ049-050-059-WVZ003-004-150100-
JEFFERSON-HARRISON-BELMONT-MARSHALL-OHIO-
815 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHEASTERN HARRISON...NORTHEASTERN BELMONT...OHIO AND NORTHEASTERN
MARSHALL COUNTIES...
AT 814 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. CLAIRSVILLE...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...WARWOOD...
BETHLEHEM...WEST LIBERTY...TRIADELPHIA...CLEARVIEW...VALLEY GROVE...
MCMECHEN...TILTONSVILLE...BRIDGEPORT...BENWOOD...YORKVILLE...
DILLONVALE...BROOKSIDE...MOUNT PLEASANT...RAYLAND AND NEW ATHENS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4020 8099 4019 8068 4018 8068 4018 8060
4016 8052 4011 8052 3992 8057 4009 8103
TIME...MOT...LOC 0014Z 281DEG 17KT 4012 8093
TAXLocal storm report, Jun 14, 7:31 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
&&
EVENT NUMBER PBZ1501829
XXThunderstorm Wind, Columbiana
- When
- June 14, 7:34 PM EST
- Where
- Columbiana County, 0.87 mi NW of Hanoverton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.760, -80.940
Law enforcement reported trees down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 14, 20152 deaths · 1 event
- Wildfire in Alaska, June 14 to 29, 20158 injured · $1.1 million · 2 events
- Flash Flooding in New York, June 14 to 15, 2015$13 million · 15 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 14 to 15, 2015$245,000 · 50 kt wind · 43 events
- Flash Flooding in New York, June 14, 2015$465,000 · 7 events
- Flash Flood and Hail in Ohio, June 14 to 15, 2015$239,000 · 50 kt wind · 7 events
- Flash Flooding and Heavy Rain in Iowa, June 14 to 15, 2015$50,000 · 32 events
- Flooding and Hail in Colorado, June 14 to 22, 2015$50,000 · 1.75 in hail · 5 events
- Flash Flood and Hail in Texas, June 14, 2015$25,000 · 1.75 in hail · 2 events
- Flash Flooding and Flooding in Kansas, June 14 to 19, 20151 in hail · 21 events
- Hail and Damaging Winds in Texas, June 14, 201581 kt wind · 18 events
- Hail in Wyoming, June 14, 20152.5 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585273.